# SDR C2XA03BT106

- Difficulty date: November 9, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---DURING PREFLIGHT INSPECTION, FOUND RIGHT FRONT EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 2 BATTERY CHARGER ASSY IAW EMB145 MM 33-50-04 AND EXTERNAL EMERGENCY LIGHT ASSY (PART NUMBER 1317) IAW EMB145 MM 33-50-10.  OPS CHECKED GOOD.
